| Model Number |
4K SYNERGYUHD4 ULTRA C-MOUNT, AUTOCLAVAB |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that while connecting the camera head with the 4k console no live video was visible.It showed a pink image with multiple spikes.Additionally, it was stated that buttons are not working.There was no harm for patient, operator or third party reported.No further information received.
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
Additional Manufacturer Narrative
(head cable) the evaluation confirmed the reported event, "it was reported that while connecting the camera head with the 4k console no live video was visible.It showed a pink image with multiple spikes.Additioanly it was stated that buttons are not working.There was no harm for patient, operator or third party reported.No further information received." and attributed to abnormal use (unauthorized repair).